RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 5, Pages 177–194 (Mi izv4279)  

This article is cited in 17 scientific papers (total in 17 papers)

On the standard conjecture of Lefschetz type for complex projective threefolds. II

S. G. Tankeev

Vladimir State University

Abstract: We show that Grothendieck's standard conjecture of Lefschetz type on the algebraicity of the operators $\ast$ and $\Lambda$ of Hodge theory holds for all smooth complex projective threefolds of Kodaira dimension $\varkappa<3$.

Keywords: complex projective threefold of non-basic type, standard conjecture of Lefschetz type, Friedlander–Mazur conjecture.

DOI: https://doi.org/10.4213/im4279

Full text: PDF file (618 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:5, 1047–1062

Bibliographic databases:

UDC: 512.6
MSC: 14C25, 14F25, 14J30
Received: 28.12.2009
Revised: 20.04.2010

Citation: S. G. Tankeev, “On the standard conjecture of Lefschetz type for complex projective threefolds. II”, Izv. RAN. Ser. Mat., 75:5 (2011), 177–194; Izv. Math., 75:5 (2011), 1047–1062

Citation in format AMSBIB
\Bibitem{Tan11}
\by S.~G.~Tankeev
\paper On the standard conjecture of Lefschetz type for complex projective threefolds.~II
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 5
\pages 177--194
\mathnet{http://mi.mathnet.ru/izv4279}
\crossref{https://doi.org/10.4213/im4279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884667}
\zmath{https://zbmath.org/?q=an:1234.14009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75.1047T}
\elib{http://elibrary.ru/item.asp?id=20358814}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 5
\pages 1047--1062
\crossref{https://doi.org/10.1070/IM2011v075n05ABEH002563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296665700008}
\elib{http://elibrary.ru/item.asp?id=18012564}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80655140471}


Linking options:
  • http://mi.mathnet.ru/eng/izv4279
  • https://doi.org/10.4213/im4279
  • http://mi.mathnet.ru/eng/izv/v75/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties”, Izv. Math., 76:5 (2012), 967–990  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. O. V. Nikol'skaya, “On algebraic cycles on a fibre product of families of K3-surfaces”, Izv. Math., 77:1 (2013), 143–162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models”, Izv. Math., 78:1 (2014), 169–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. S. G. Tankeev, “On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties”, Izv. Math., 79:1 (2015), 177–207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. R. Laterveer, “Yet another version of Mumford's theorem”, Arch. Math. (Basel), 104:2 (2015), 125–131  crossref  mathscinet  zmath  isi  scopus
    6. O. V. Nikolskaya, “Ob algebraicheskikh tsiklakh na rassloennykh proizvedeniyakh neizotrivialnykh semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 23:4 (2016), 440–465  mathnet  crossref  mathscinet  elib
    7. Laterveer R., “Some desultory remarks concerning algebraic cycles and Calabi–Yau threefolds”, Rend. Circ. Mat. Palermo, 65:2 (2016), 333–344  crossref  mathscinet  zmath  isi  elib  scopus
    8. Laterveer R., “On a multiplicative version of Mumford's theorem”, Abh. Math. Semin. Univ. Hamburg, 86:1 (2016), 89–96  crossref  mathscinet  zmath  isi  scopus
    9. S. G. Tankeev, “On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies”, Izv. Math., 81:6 (2017), 1253–1285  mathnet  crossref  crossref  adsnasa  isi  elib
    10. Suh Junecue, “Standard conjecture of Künneth type with torsion coefficients”, Algebra Number Theory, 11:7 (2017), 1573–1596  crossref  mathscinet  zmath  isi  scopus
    11. Laterveer R., “Some New Examples of Smash-Nilpotent Algebraic Cycles”, Glasg. Math. J., 59:3, 3 (2017), 623–634  crossref  mathscinet  zmath  isi  scopus
    12. Lehmann B., Ottem J.Ch., “Positivity of the Diagonal”, Adv. Math., 335 (2018), 664–695  crossref  mathscinet  zmath  isi  scopus
    13. S. G. Tankeev, “On the Standard Conjecture for a 3-Dimensional Variety Fibered over a Surface”, Math. Notes, 105:4 (2019), 636–637  mathnet  crossref  crossref  isi  elib
    14. S. G. Tankeev, “On the standard conjecture for a fibre product of three elliptic surfaces with pairwise-disjoint discriminant loci”, Izv. Math., 83:3 (2019), 613–653  mathnet  crossref  crossref  adsnasa  isi  elib
    15. Laterveer R., Nagel J., Peters Ch., “On Complete Intersections in Varieties With Finite-Dimensional Motive”, Q. J. Math., 70:1 (2019), 71–104  crossref  mathscinet  zmath  isi  scopus
    16. S. G. Tankeev, “On algebraic isomorphisms of rational cohomology of a Künneman compactification of the Néron minimal model”, Sib. elektron. matem. izv., 17 (2020), 89–125  mathnet  crossref
    17. Bini G., Laterveer R., Pacienza G., “Voisin'S Conjecture For Zero-Cycles on Calabi-Yau Varieties and Their Mirrors”, Adv. Geom., 20:1 (2020), 91–108  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:473
    Full text:69
    References:21
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020